Electron paramagnetic resonance in $\mathrm{Cr}^{5+}$ solutions
Doklady Akademii Nauk, Tome 145 (1962) no. 3, pp. 565-566
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_3_a24,
author = {N. S. Garif'yanov and N. F. Usacheva},
title = {Electron paramagnetic resonance in $\mathrm{Cr}^{5+}$ solutions},
journal = {Doklady Akademii Nauk},
pages = {565--566},
year = {1962},
volume = {145},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_3_a24/}
}
N. S. Garif'yanov; N. F. Usacheva. Electron paramagnetic resonance in $\mathrm{Cr}^{5+}$ solutions. Doklady Akademii Nauk, Tome 145 (1962) no. 3, pp. 565-566. http://geodesic.mathdoc.fr/item/DAN_1962_145_3_a24/